# SDR REXA2019030700329

- Difficulty date: March 7, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27 FLOORBEAM ATTACHMENT TO REAR PRESSURE BULKHEAD HAS CORROSION. REPAIRED LBL 27 FLOORBEAM FITTING IAW EA CRJ 253-08537 REV IR.
